On a Statistical Approach to Choice under Uncertainty
Vladimir I Rotar
Journal of Risk and Uncertainty, 1994, vol. 9, issue 1, 93-107
Abstract:
This article is concerned with criteria of choice under uncertainty which are based on long sequences of independent experiments. To state a rule of comparison for such sequences, we first specify it for sequences of certain numbers (say, of certain incomes). Eventually, the problem is reduced to a connection between preferences on sequences of certain numbers and those on probability distributions. We take into consideration a notion of statistically stable criteria for which choice based on a single random experiment does not disagree with that based on a "sufficiently long" sequence of independent replicas of the same experiment. The main aim of the article is to establish conditions under which a statistically stable criterion exists and to give it explicit representation. Copyright 1994 by Kluwer Academic Publishers
Date: 1994
References: Add references at CitEc
Citations:
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:kap:jrisku:v:9:y:1994:i:1:p:93-107
Ordering information: This journal article can be ordered from
http://www.springer. ... ry/journal/11166/PS2
Access Statistics for this article
Journal of Risk and Uncertainty is currently edited by W. Kip Viscusi
More articles in Journal of Risk and Uncertainty from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().